# SDR BSYA2009058

- Difficulty date: November 19, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: BSYA
- Make and model: Piper PA-31-350
- Aircraft serial: 8152079
- Aircraft time: 14,871 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Cable
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EN ROUTE FROM RIC TO CLT ON APPROACH COULD NOT GET LEFT GEAR DOWN AND LOCK INDICATION, DIVERTED BACK TO RIC BECAUSE OF WEATHER.  GOING INTO RIC ALL GEAR SHOWED DOWN AND LOCKED, LANDED NO PROBLEMS.  MAINTENANCE CLEANED AND LUBED DOWN LOCK CABLE, OPS CHECKS GOOD.
